Monogenic Calculus as an Intertwining Operator

Kisil, VV orcid.org/0000-0002-6593-6147 (2005) Monogenic Calculus as an Intertwining Operator. Bulletin of the Belgian Mathematical Society - Simon Stevin, 11 (5). pp. 739-757. ISSN 1370-1444

Abstract

Metadata

Authors/Creators:
Keywords: functional calculus; Clifford algebra; Spectrum; intertwining operator; jet spaces; spectral mapping theorem; monogenic function
Dates:
  • Published: May 2005
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Sep 2017 15:41
Last Modified: 06 Sep 2017 15:41
Status: Published
Publisher: Belgian Mathematical Society
Related URLs:

Share / Export